Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
PERFECT CODES OF LENGTH n WITH KERNELS OF DIMENSION n - log(n+1)-3
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: SIAM Journal on Discrete Mathematics, ISSN 0895-4801, E-ISSN 1095-7146, Vol. 22, no 4, 1338-1350 p.Article in journal (Refereed) Published
Abstract [en]

Perfect 1-error correcting binary codes are considered. Those of length n and with a kernel of dimension n - log(n + 1) - 3 are shown to be obtainable by the Phelps construction.

Place, publisher, year, edition, pages
2008. Vol. 22, no 4, 1338-1350 p.
Keyword [en]
perfect codes, tilings, Phelps codes, construction, tilings, spaces, rank
Identifiers
URN: urn:nbn:se:kth:diva-17963DOI: 10.1137/060658643ISI: 000260848300005Scopus ID: 2-s2.0-77949554210OAI: oai:DiVA.org:kth-17963DiVA: diva2:336008
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
SIAM Journal on Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf